# SDR ASAA0852811

- Difficulty date: April 9, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 6,999 hours, 2,030 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FMC - DISAGREE ANNUNCIATION OCCURRED FOLLOWING ENGINE START.  ACCOMPLISHED FIM 34 61 TASK 835 WITH NO FAULT FOUND.  VERIFIED BOTH FMC UNITS WERE OPERATING PROPERLY.
